# SDR UALA2010050601548

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 44,129 hours, 17,252 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: RAI2800M0403
- Part serial: 5280
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM DISPLAYS SMOKE LAV + CRG DET FAULT.  REPLACED SDCU PER MM.  RESET CIDS AND SYSTEM TESTS NORMAL.
